Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On some functionals. II


Author: S. Saks
Journal: Trans. Amer. Math. Soc. 41 (1937), 160-170
MSC: Primary 46A99; Secondary 28A20, 46E30
MathSciNet review: 1501896
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A99, 28A20, 46E30

Retrieve articles in all journals with MSC: 46A99, 28A20, 46E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501896-9
Article copyright: © Copyright 1937 American Mathematical Society